Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On primary groups with countable basic subgroups


Authors: Paul Hill and Charles Megibben
Journal: Trans. Amer. Math. Soc. 124 (1966), 49-59
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9947-1966-0199260-9
MathSciNet review: 0199260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0199260-9
Article copyright: © Copyright 1966 American Mathematical Society